# SDR 97ZZZX2796

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2616D
- Make and model: Cessna 402C
- Aircraft serial: 402C0115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 521304021
- Condition: Failed
- Location: Nose Structure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF NOSE WHEELWELL UPPER AREA, LEFT ANGLE WAS DISCOVERED BROKEN CAUSING DAMAGE TO ADJACENT PANELS AND STRUCTURE.  IT APPEARED ANGLE HAD BEEN REPAIRED WITH A SPLICE.  HOWEVER, SPLICED AREA FAILED.  ANGLE WAS REPLACED AND STRUCTURE REPAIRED.  DUE TO HEAVY 'GEAR LOAD' IN THIS AREA, RECOMMEND INSTALLING NEW PARTS RATHER THAN REPAIRING OLD PARTS.
